# SDR ASAA0781847

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5936660167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT ZEE ANGLE CORRODED.  REMOVED DAMAGED SECTION OF ZEE, LOCATED DRILLED AND INSTALLED A REPLACEMENT SECTION IAW SRM 51-30-5 PG 3 21 AND 51-30-1 PG 13.
